# SDR UALA2012101605905

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 69,955 hours, 25,675 cycles
- Engine: Pwa PW2037
- System (JASC): 2540 · Lavatories
- Part: Mirror
- Condition: Broken
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DF284 FOUND LAV MIRROR NOW BROKEN.  NEED TO TAPE LAV MIRROR AND INOP THE LAV.  TAPED MIRROR AND UPDATED DF284.  LAV NOW INOP.
